MAUDE Adverse Event Report: CAREFUSION/BD INFUSION SET

CAREFUSION/BD INFUSION SET
Model Number 10013361T
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/19/2017
Type of Reportable Event Malfunction
Event or Problem Description
Patient seen at outpatient infusion center (b)(6) to receive bevacizumab infusion.Rn starting infusion on patient noticed leaking from the infusion set where the flexible tubing attaches to the endcap just prior to the texium connector.Rn returned to pharmacy for new set up prior to beginning infusion.Infusion set bd 10013361t; lot # 16126804.Actual tubing set was discarded due to leaking contents but lot # noted.This is same location of defect on the same infusion set reported by (b)(6) reported separately.

Brand Name
INFUSION SET
Common Device Name
INFUSION SET
Manufacturer (Section D)
CAREFUSION/BD
san diego CA
MDR Report Key6600865
Report NumberMW5070085
Device Sequence Number789221
Product Code FPA
UDI-Device Identifier10885403223204
UDI-Public(01)10885403223204
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 05/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2019
Device Model Number10013361T
Device Lot Number16126804
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight68